Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Have irregular periods and cramps after having implant. Nipples hurt. Pregnancy?

Hi for about 2/3 years I was on the deppo injection, and then moved onto the implant for roughly three years my periods stopped completely while I was on deppo then like I said had the implant and then after a year my periods came back they were very irregular and now I'm getting bad cramps which I've never had before, I have wind but when I go toilet there's nothing there and it's very pain full do you know what this is, if I may be pregnant? Also my breast nipples started to randomly hurt which again never experienced I'm nearly 21 and concerned that I have no control over my body right now. Thanks.
Asked On : Tue, 2 Apr 2013
Answers:  1 Views:  8
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
OBGYN 's  Response
Thanks for posting your query on health care magic.
Your symptoms suggests you are less likely to be pregnant.
All the symptoms are due to hormonal imbalance mainly due to excess progesterone levels.
Continue with your implant. Your symptoms will regularize in 3 months.
Hope this helps,
Dr Nilofer
Answered: Fri, 17 May 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor